| Catalog Number |
04826876001 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of questionable tina-quant hemoglobin a1c gen.3 - hemolysate and whole blood application results from the cobas 4000 c311 stand alone system.Sample 1 initial result was (b)(6), and the repeat result was (b)(6).Sample 2 initial result was (b)(6), and the repeat result was (b)(6).
Additional Manufacturer Narrative
The reagent lot number was 90858301, with an expiration date of 30-jun-2027.The field service engineer found an issue with the sampling assembly and replaced it.The investigation determined that the service actions resolved the issue.